It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Xenedrine and lump

Re: Xenedrine and lump

[ Back to Messages ]

Message

Posted by vboughton on September 13, 2000 at 09:14:05:

In Reply to: Xenedrine and lump posted by jake on August 08, 2000 at 16:31:20:

annoying calcifications in a man or woman's breasts can be caused by an access of caffine..which Xenedrine has alot of. Anything that taxes the kidneys and liver doesn't help. I have to admit, Xenedrine works wonderfully in loosing weight AND causing or helping to increse the size of these lumps. The good news is, when you stop, taking it and other forms of caffine, the lumps get smaller and often disappear completely. I'm no doctor, so I suggest you look into it.




Follow Ups




All times are GMT -7. The time now is 12:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!